Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

althea pills,retroverted uterus,no period,hair fall,side effects?

hi. my doctor advised me to take althea pills to have a regular period cause of being retroverted uterus and i took pills for more than 2 years. now i stop taking althea pills 3 months ago, i have my period in a first month but in second and third i got no period. is that a side effects? and i got too many hair fall too.
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to Health Care Magic .

Thanks for your query
As far as your query is concerned the drug mentioned by you , the details of this drug are as follows :
Althea is a combined low-dose oral contraceptive pill with antiandrogenic properties. Each tablet contains cyproterone acetate, a progesterone with antiandrogenic and progestogenic properties and ethinyl estradiol, an estrogen.

Now as far as its side effects are concerned they are as follows :
Some may experience side effects eg, nausea, vomiting, chloasma (melasma) and other skin or hair changes, headache, water retention, slight weight change, breast tenderness and changes in libido. Menstrual irregularities eg, spotting, breakthrough bleeding or amenorrhea can occur during its use. Most of these side effects are mild and usually disappear after a few months of contraceptive use.

so your hair fall might be an effect of drug only . Kindly visit an GYN/OBS for better expert opinion .

wishing you all the best .
Answered: Sat, 28 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor